# SDR DALA1017870196

- Difficulty date: July 9, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 60,946 hours, 8,842 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 27AB ARE INOPERATIVE.  MX SECURED THE WIRE CONNECTOR AND THE SYS OPERATED NORMALLY.
